A maximal inequality for nonnegative submartingales
AbstractA slightly weaker version of a well-known maximal inequality for martingales is shown to hold for nonnegative submartingales.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 72 (2005)
Issue (Month): 1 (April)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Christofides, Tasos C. & Hadjikyriakou, Milto, 2012. "Maximal and moment inequalities for demimartingales and N-demimartingales," Statistics & Probability Letters, Elsevier, vol. 82(3), pages 683-691.
- Eghbal, N. & Amini, M. & Bozorgnia, A., 2010. "Some maximal inequalities for quadratic forms of negative superadditive dependence random variables," Statistics & Probability Letters, Elsevier, vol. 80(7-8), pages 587-591, April.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.